# SDR SWAA2023020289093

- Difficulty date: January 6, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS UNDER NUT PLATES BS767 TO BS787 RBL21 WL156<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[03] VERIFIED CORRECTIVE ACTION 2 AND THE MEASUREMENT TABLE.;[04] REMOVED ACB ATTACH ANGLE UBDER SHIELD; FWD OF DOOR; BS767-787 RBL 21; IAW SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS 767 TO 787 RBL 21 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 146A8123;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INSTALLED AFT CARGO BAY ATTACH ANGLE UNDER SHIELD BS 767 TO 787 RBL 21 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 146A8123;[08] VERIFIED CORRECTIVE ACTION STEP 7.;[09] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
